Alert archive / New York / Special Weather Statements in 2013

Special Weather Statement, NWS Buffalo, NY

June 29, 2013Allegany County, Cattaraugus County, Wyoming County, New York

NWS Buffalo, NY issued this special weather statement at Jun 29, 2013, 8:37 AM EDT for Allegany County, Cattaraugus County, Wyoming County, New York. It was in force for 68 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 29, 2013, 8:37 AM EDT (12:37 UTC)
Expired
Jun 29, 2013, 9:45 AM EDT
In force
68 min
Issued by
NWS Buffalo, NY

Counties Allegany County, NY, Cattaraugus County, NY, Wyoming County, NY

The radar

The Buffalo radar (KBUF), 70 km from the middle of the area, began a volume at 12:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 0.6 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2013-06-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 41 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2013-06-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 4 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
41 J/kg
Mixed-layer CIN
-20 J/kg
Mixed-layer LCL
466 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
4 m²/s²
0-3 km storm-relative helicity
19 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

012 
WWUS81 KBUF 291237
SPSBUF

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
837 AM EDT SAT JUN 29 2013

NYZ010-012-019>021-085-291345-
ALLEGANY NY-CATTARAUGUS NY-CHAUTAUQUA NY-ERIE NY-WYOMING NY-
837 AM EDT SAT JUN 29 2013

...POCKETS OF HEAVY RAIN THIS MORNING...

* AT 830 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
LARGE AREA OF MODERATE RAIN WITH EMBEDDED POCKETS OF HEAVY RAIN 
ACROSS MUCH OF THE SOUTHERN TIER INTO PORTIONS OF SOUTHEAST ERIE AND 
WYOMING COUNTIES. RAINFALL RATES OF UP TO A HALF INCH PER HOUR ARE 
POSSIBLE IN THE AREAS OF HEAVY RAIN. THIS WILL RESULT IN PONDING OF 
WATER IN POOR DRAINAGE AREAS.

LAT...LON 4200 7977 4205 7977 4282 7847 4284 7797
      4252 7808 4199 7784

$$

HITCHCOCK

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this special weather statement went out at Jun 29, 7:14 AM EDT, 1 hour 23 minutes earlier.

Area forecast discussion, Jun 29, 7:14 AM EDT, 1 hour 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
714 AM EDT SAT JUN 29 2013

.SYNOPSIS...
LOW PRESSURE OVER EASTERN NEW YORK WILL SLOWLY LIFT INTO QUEBEC
THROUGH THE WEEKEND. THIS WILL RESULT IN UNSETTLED CONDITIONS WITH
A FEW MORE SHOWERS AND THUNDERSTORM CONTINUING THROUGH
SUNDAY.

&&

.NEAR TERM /THROUGH TONIGHT/...
AREA RADARS SHOW AN EXPANDING AREA OF LIGHT TO MODERATE SHOWERS
AHEAD OF THE SURFACE TROUGH THAT IS PUSHING THROUGH WESTERN NEW YORK
THIS MORNING. THIS TROUGH WILL CONTINUE TO MOVE SLOWLY TO THE EAST
...THEN STALL OVER CENTRAL NEW YORK THIS AFTERNOON. WITH DAYTIME
HEATING...THE CHANCES FOR CONVECTION WILL INCREASE DURING THE
AFTERNOON. ANY ADDITIONAL RAINFALL WILL HEIGHTEN THE POTENTIAL FOR
SOME LOCALIZED FLOODING...GIVEN THE MOIST ANTECEDENT SOIL CONDITIONS
FROM FRIDAY'S HEAVY RAINFALL. HOWEVER ...THE LATEST GUIDANCE
SUGGESTS THAT THE GREATEST POTENTIAL FOR ANY CONVECTION WILL BE
FURTHER INLAND AND AWAY FROM THOSE AREAS THAT RECEIVED THE HEAVIEST
RAINS ON FRIDAY. THEREFORE...WILL HOLD OFF ON ISSUING ANY ADDITIONAL
FLOOD HEADLINES AT THIS TIME.

ONGOING SHOWERS/THUNDERSTORMS SHOULD DIMINISH TONIGHT WITH THE LOSS
OF DAYTIME HEATING. A FEW SHOWERS MAY LINGER THROUGH THE NIGHT
ACROSS PARTS OF THE SOUTHERN TIER AND UPPER GENESEE VALLEY AS LOW
LEVEL MOISTURE FOCUSES ALONG THE SURFACE TROUGH WHICH WILL BE IN
PLACE OVER SOUTH CENTRAL NEW YORK. THE PRESENCE OF ABUNDANT LOW
LEVEL MOISTURE WILL ALSO ALLOW AREAS OF FOG TO REFORM.

&&

.SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/...
NOT MUCH WILL CHANGE DURING THIS PERIOD AS AN UPPER LEVEL TROF WILL
REMAIN STALLED TO OUR WEST. THIS WILL MAINTAIN A MOIST SSW FLOW
ALOFT. MEANWHILE...AN ILL-DEFINED SURFACE TROF WILL EXTEND FROM THE
OHIO VALLEY AND INTO CENTRAL NEW YORK. THIS WILL MAINTAIN A THREAT
FOR SHOWERS AND PERHAPS A THUNDERSTORM THROUGH EARLY NEXT WEEK.

DIURNAL INFLUENCES WILL KEY THE EXTENT AND LOCATION OF SHOWERS ON
SUNDAY AND MONDAY. THERE WILL BE QUITE A BIT OF MOISTURE IN
PLACE...BUT EXPECT AT LEAST SOME DAYTIME HEATING TO AID SHOWER
DEVELOPMENT DURING THE AFTERNOON AND EARLY EVENING HOURS BOTH
SUNDAY AND MONDAY. A NE FLOW AT THE SURFACE ALONG THE LAKES FROM THE
NY/PA LINE...TO BUFFALO...TO ROCHESTER WILL RESULT IN MORE STABLE
CONDITIONS AND AN OVERALL LOWER CHANCE FOR DIURNAL SHOWERS IN THESE
LOCATIONS. INLAND...ML CAPES WILL INCREASE MODESTLY TO 500 TO 1000
J/KG DURING THE AFTERNOON HOURS. STEADIEST SHOWERS WILL LIKELY
KEY ALONG THE DIVIDE BETWEEN NORTHERLY COMPONENT WINDS ENHANCED BY
THE LAKE BREEZE...AND A WEAK SE FLOW FURTHER INLAND. INSTABILITY
SHOULD BE JUST ENOUGH TO SUPPORT SOME THUNDERSTORMS...BUT NOT TOO
WIDESPREAD. MEANWHILE...WHAT DOES DEVELOP SHOULD BE QUITE SLOW
MOVING DUE TO LIGHT LOW LEVEL WINDS...HOWEVER SSW WINDS ALOFT SHOULD
PROVIDE AT LEAST SOME MOTION AS TOPS GET SHEARED. THIS PATTERN IS
UNLIKELY TO PRODUCE WIDESPREAD HEAVY RAINFALL...HOWEVER SLOW MOVING
AND/OR TRAINING CELLS COULD RESULT IN LOCALIZED HEAVY RAINS AND
POSSIBLY FLOODING. MEAN PRECIPITABLE WATER VALUES SHOULD RUN ABOUT
1.5 INCHES SUNDAY...AND 1.75 INCHES ON MONDAY.

ON MONDAY NIGHT...THERE APPEARS TO BE FAIRLY GOOD MODEL CONSENSUS
SHOWN BY THE 21Z SREF AND SUPPORTED BY THE 00Z NAM/GFS THAT THE
SURFACE AND 850 MB TROF AXIS WILL LIFT ACROSS THE REGION. THIS WILL
END THE PURELY DIURNAL CYCLE...AND WILL LIKELY BRING SHOWERS TO THE
REGION MONDAY NIGHT. THIS WILL ALSO ADVECT QUITE MOIST AIR INTO THE
REGION...WITH BOTH NAM/GFS FORECASTING P-WAT VALUES IN THE 1.75 TO
2.00 INCH RANGE. SO SHOWERS WHICH DO DEVELOP MONDAY NIGHT COULD BE
LOCALLY HEAVY.

TEMPERATURES SHOULD RUN A BIT BELOW NORMAL ON SUNDAY...WITH
SIGNIFICANT CLOUD COVER LIMITING HIGHS TO THE 70S IN MOST AREAS.
MONDAY SHOULD BE A FEW DEGREES WARMER...WITH UPPER 70S MORE
COMMONPLACE. THE NORTHERLY COMPONENT FLOW WILL KEEP SPOTS ALONG THE
IMMEDIATE SOUTH SHORES OF LAKE ONTARIO LOCALLY COOLER. THE WARMEST
AREAS MAY BE EAST OF LAKE ONTARIO...WHERE THE NE FLOW WILL NOT BE
OFF THE LAKE...AND WHERE BREAKS OF SUNSHINE ARE MOST LIKELY.
TEMPERATURES WILL ONLY DROP MODESTLY OVERNIGHT DUE TO LINGERING
CLOUD COVER. ANY SIGNIFICANT CLEARINGS WILL ALLOW RADIATION FOG TO
DEVELOP...ESPECIALLY ACROSS THE INTERIOR MOUNTAIN VALLEYS.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...
00Z RUNS OF THE GFS/EUROPEAN/GGEM CONTINUE TO BE IN GOOD AGREEMENT
WITH AN AMPLIFIED FLOW ACROSS NORTH AMERICA FOR THE MIDDLE PORTION
OF THE WEEK. A DEEP LONG WAVE TROUGH WILL BE FOUND JUST OFF THE WEST
COASTLINE WITH ANOTHER TROUGH EXTENDING FROM THE GREAT LAKES DOWN
TOWARDS THE SOUTHERN MISSISSIPPI VALLEY. BETWEEN THESE TWO TROUGHS A
LARGE RIDGE WILL BE IN PLACE OVER THE INTERIOR WEST...WITH THE
ATLANTIC HIGH JUST OFF THE WESTERN ATLANTIC COASTLINE.

THIS PATTERN WILL FAVOR A SOUTHERLY FLOW OF MOIST AND WARM
AIR...THAT WITH THE ADDITION OF DAYTIME HEATING WILL LEAD TO
AFTERNOON SHOWERS AND THUNDERSTORMS. WILL PLACE THE HIGHEST POPS
ACROSS INTERIOR REGIONS WHERE LAKE BREEZE BOUNDARIES AND DAYTIME
HEATING WILL BE GREATEST. ACROSS THE NORTHERN NIAGARA FRONTIER AND
NORTHERN JEFFERSON COUNTY A SOUTHWEST FLOW OFF THE LAKES WILL LOWER
THE CHANCES FOR AFTERNOON ACTIVITY. PRECIPITABLE WATER VALUES WILL
LIKELY REMAIN AROUND 1.75 INCHES TUESDAY AND WEDNESDAY
AFTERNOONS...WITH A CONTINUED THREAT OF THUNDERSTORMS PRODUCING
LOCALIZED HEAVY RAINS.

TOWARDS THE END OF THE WEEK BOTH THE GFS AND ECMWF SHOW THAT THE
LONG WAVE TROUGH OVER THE GREAT LAKES...MAY RETROGRADE SOME AND
LIKELY GETS PINCHED OFF...FORMING A CUT OFF CLOSED LOW OVER THE HIGH
PLAINS. AS THE NORTHERN PORTION OF THE TROUGH IS ABSORBED INTO THE
NORTHERN BRANCH OF THE JET STREAM FORCING FOR AFTERNOON SHOWERS AND
THUNDERSTORMS WILL DIMINISH SOME...LEAVING JUST A CHANCE FOR
ACTIVITY BOTH THURSDAY AND FRIDAY.

THOUGH WE WILL HAVE THE TROUGH OVERHEAD TO START THIS TIME PERIOD
THE SOUTHERLY FLOW OF WARM AIR WILL ALL TEMPERATURES THIS TIME
PERIOD WILL AVERAGE CLOSE TO NORMAL. THERE MAY BE A SLIGHT WARMING
TREND TOWARDS THE END OF THE PERIOD AS THE TROUGH DIMINISH AND
HEIGHTS SLOWLY BUILD.

&&

.AVIATION /11Z SATURDAY THROUGH WEDNESDAY/...
ABUNDANT LOW LEVEL MOISTURE IS RESULTING IN WIDESPREAD MVFR TO IFR
CONDITIONS ACROSS THE AREA EARLY THIS MORNING. A PASSING TROUGH WILL
CONTINUE TO GENERATE A BAND OF LIGHT TO MODERATE RAIN SHOWERS THIS
MORNING. DAYTIME HEATING WILL ALSO LEAD TO THE DEVELOPMENT OF
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS DURING THE AFTERNOON
AND EVENING...WITH BRIEF LOCALIZED REDUCTIONS TO IFR/MVFR POSSIBLE
WITHIN HEAVIER SHOWERS.

ONGOING SHOWERS/THUNDERSTORMS WILL DIMINISH TONIGHT WITH THE LOSS OF
DAYTIME HEATING. HOWEVER...ABUNDANT MOISTURE LINGERING IN THE LOWER
LEVELS WILL ALLOW MVFR TO IFR CONDITIONS TO BECOME MORE WIDESPREAD
AFTER MIDNIGHT.

OUTLOOK...
SUNDAY THROUGH TUESDAY...PREDOMINANTLY VFR. SCATTERED MAINLY
AFTERNOON SHOWERS AND THUNDERSTORMS WITH ASSOCIATED BRIEF MVFR/IFR.

&&

.MARINE...
A TROUGH OF LOW PRESSURE WILL PERSIST ACROSS THE EASTERN GREAT LAKES
THROUGH THE WEEKEND. WHILE WINDS/WAVES WILL GENERALLY BE BELOW
ADVISORY LEVELS...SCATTERED THUNDERSTORMS COULD RESULT IN LOCALLY
HIGHER WINDS/GUSTS AND WAVES.

&&

.CLIMATE...
THE MONTH OF JUNE HAS BEEN VERY WET ACROSS NEW YORK STATE. OUR
THREE CLIMATE SITES ARE ALL WELL ABOVE NORMAL JUNE RAINFALL...AND
EITHER HAVE...OR ARE NEARING A TOP 10 WETTEST JUNE ON RECORD.
BELOW ARE THE WETTEST JUNE MONTHS ON RECORD FOR
BUFFALO...ROCHESTER AND WATERTOWN. UPDATED TO INCLUDE RAIN FROM
FRIDAY JUNE 28TH.

BUFFALO...

1     9.67   1928
2     9.52   1892
3     8.36   1987
4     8.13   2010
5     7.83   1989
6     7.01   2013

ROCHESTER...

1     8.14   1922
2     7.11   1998
3     6.77   1980
...
8     6.25   2009
9     6.06   1905
10    5.94   2010
11    5.82   2013

WATERTOWN...

1     6.22   1982
2     6.06   2010
3     6.01   2013

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...NONE.

&&

SYNOPSIS...TJP
NEAR TERM...TJP
SHORT TERM...APFFEL/THOMAS
LONG TERM...APFFEL/THOMAS
AVIATION...TJP
MARINE...TJP
CLIMATE...THOMAS/APFFEL
Hazardous weather outlook, Jun 29, 5:08 AM EDT, 3 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
508 AM EDT SAT JUN 29 2013

NYZ001>008-010>014-019>021-085-300915-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-
NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-
CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
508 AM EDT SAT JUN 29 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW
YORK.

.DAY ONE...TODAY AND TONIGHT.

SHOWERS AND EMBEDDED THUNDERSTORMS WILL BE SLOW MOVING TODAY...WITH
LOCALIZED RAINFALL AMOUNTS OF ABOUT AN INCH POSSIBLE. WHILE THIS
WOULD NOT NORMALLY BE ENOUGH TO CAUSE FLOODING...RAINFALL
YESTERDAY HAS LEFT SOME AREAS PARTICULARLY VULNERABLE TO HEAVY
RAINS. SHOWERS WILL CONTINUE TO BEAR WATCHING...ESPECIALLY IN
AREAS WHICH GOT HEAVY RAINS YESTERDAY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

MOISTURE FOCUSING ALONG A STALLED FRONT WILL RESULT IN SHOWERS
AND THUNDERSTORMS SUNDAY THROUGH WEDNESDAY...MAINLY DURING THE
AFTERNOON AND EARLY EVENING HOURS. SOME OF THESE MAY BRING
LOCALLY HEAVY DOWNPOURS...AND CONSIDERING THE RECENT WET
CONDITIONS...SOME LOCATIONS WILL CONTINUE TO BE VULNERABLE TO
FLOODING. HEAVY RAINS ARE EXPECTED TO BE FAIRLY ISOLATED IN
NATURE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-LOZ042>045-062>065-SLZ022-024-300915-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
508 AM EDT SAT JUN 29 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE
ONTARIO AND SAINT LAWRENCE RIVER.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

APFFEL

In the hours before

Special weather statement, Jun 29, 8:32 AM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
832 AM EDT SAT JUN 29 2013

NYZ011-291330-
GENESEE NY-
832 AM EDT SAT JUN 29 2013

...LOCALLY HEAVY RAIN IN GENESEE COUNTY THIS MORNING...

* AT 825 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  AN AREA OF MODERATE TO HEAVY RAIN ACROSS MUCH OF CENTRAL AND
  NORTHERN GENESEE COUNTY FROM BATAVIA AND ELBA EAST ACROSS BYRON
  AND BERGEN. RAINFALL RATES OF A HALF INCH OR MORE PER HOUR ARE
  LIKELY WITHIN THIS AREA OF RAIN. THIS WILL PRODUCE PONDING OF
  WATER IN LOW LYING AND POOR DRAINAGE AREAS. THE RAIN WILL SLOWLY
  SPREAD EAST ACROSS THE COUNTY THROUGH MID MORNING.

LAT...LON 4313 7797 4294 7795 4292 7841 4312 7836

HITCHCOCK
Special weather statement, Jun 29, 8:37 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
837 AM EDT SAT JUN 29 2013

NYZ010-012-019>021-085-291345-
ALLEGANY NY-CATTARAUGUS NY-CHAUTAUQUA NY-ERIE NY-WYOMING NY-
837 AM EDT SAT JUN 29 2013

...POCKETS OF HEAVY RAIN THIS MORNING...

* AT 830 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LARGE AREA OF MODERATE RAIN WITH EMBEDDED POCKETS OF HEAVY RAIN
ACROSS MUCH OF THE SOUTHERN TIER INTO PORTIONS OF SOUTHEAST ERIE AND
WYOMING COUNTIES. RAINFALL RATES OF UP TO A HALF INCH PER HOUR ARE
POSSIBLE IN THE AREAS OF HEAVY RAIN. THIS WILL RESULT IN PONDING OF
WATER IN POOR DRAINAGE AREAS.

LAT...LON 4200 7977 4205 7977 4282 7847 4284 7797
      4252 7808 4199 7784

HITCHCOCK

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 28, 9:04 PM EDTSpecial Weather StatementBUFGenesee56 min
Jun 29, 8:32 AM EDTSpecial Weather StatementBUFGenesee58 min
Jun 29, 8:58 AM EDTSpecial Weather StatementBUFMonroe77 min
Jun 29, 9:56 AM EDTSpecial Weather StatementBUFLivingston, Monroe, Ontario, Wayne, Wyoming79 min
Jun 29, 11:17 AM EDTSpecial Weather StatementBUFLivingston, Ontario73 min
Jun 29, 11:20 AM EDTSpecial Weather StatementBUFOswego70 min
Jun 29, 12:58 PM EDTSpecial Weather StatementBUFLewis, Oswego77 min
Jun 29, 6:21 PM EDTAreal Flood AdvisoryBUFChautauqua3 hr

Nearby

Special Weather Statements in New York, 2013Every special weather statement in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.